Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Optimal robust filtering for systems subject to uncertainties

Full text
Author(s):
Ishihara, Joao Yoshiyuki [1] ; Terra, Marco Henrique [2] ; Cerri, Joao Paulo [2]
Total Authors: 3
Affiliation:
[1] Univ Brasiia, Brasilia, DF - Brazil
[2] Univ Sao Paulo, Dept Elect Engn, Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: AUTOMATICA; v. 52, p. 111-117, FEB 2015.
Web of Science Citations: 14
Abstract

In this paper we deal with an optimal filtering problem for uncertain discrete-time systems. Parametric uncertainties of the underlying model are assumed to be norm bounded. We propose an approach based on regularization and penalty function to solve this problem. The optimal robust filter with the respective recursive Riccati equation is written through unified frameworks defined in terms of matrix blocks. These frameworks do not depend on any auxiliary parameters to be tuned. Simulation results show the effectiveness of the robust filter proposed. (C) 2014 Elsevier Ltd. All rights reserved. (AU)